MAUDE Adverse Event Report: Medtronic Singapore Operations LINQ II¿ Insertable Cardiac Monitor; RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITH ARRHYTHMIA DETECTION)

Medtronic Singapore Operations LINQ II¿ Insertable Cardiac Monitor; RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITH ARRHYTHMIA DETECTION)
Model Number LNQ22
Medical Device Problem Code Reset Problem (3019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2026
Type of Reportable Event Malfunction

Brand Name
LINQ II¿ Insertable Cardiac Monitor
Common Device Name
RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITH ARRHYTHMIA DETECTION)
Manufacturer (Section D)
Medtronic Singapore Operations
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SN  486056
Manufacturer (Section G)
Medtronic Singapore Operations
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SN   486056
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50656795
Report Number3008973940-2026-06744
Device Sequence Number9717336
Product Code MXD
UDI-Device Identifier00763000613747
UDI-Public(01)00763000613747(17)270401(20)01
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K200795
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberLNQ22
Device Catalogue NumberLNQ22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date09/07/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale